MathSciNet Relay Station
MathSciNet bibliographic data
MR1306017 (95h:35156) 35P05 (35L05)
Smith, Hart F.; Sogge, Christopher D. On Strichartz and eigenfunction estimates for low regularity metrics. Math. Res. Lett. 1 (1994), no. 6, 729–737.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement